Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
158 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Why am I getting churning in my tummy that feels like hunger pains?

Hi I am wondering if u could help I am getting churning in my tummy almost feels like hunger pains and feels as if my tummy is being pulled into my back it s quite sore it feels as if I may have dihorea for a bit but I don t really need to go. My stomach goes quite bloated and I m taking dizzy turns wot could this be ?
Mon, 20 Jan 2014
Report Abuse
Psychiatrist 's  Response
Hello,
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
It is a symptom of gastritis and this will require anti acid medications. Ranitidine, pantoprazole and rabeprazole are good options for the same. Eat bland food and drink plenty of water.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, or need any further clarifications on the above mentioned subject, you can use the below mentioned link:
bit.ly/dr-srikanth-reddy

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Why am I getting churning in my tummy that feels like hunger pains?

Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. It is a symptom of gastritis and this will require anti acid medications. Ranitidine, pantoprazole and rabeprazole are good options for the same. Eat bland food and drink plenty of water. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. In future if you wish to contact me directly, or need any further clarifications on the above mentioned subject, you can use the below mentioned link: bit.ly/dr-srikanth-reddy Wish you good health, Kind regards Dr. Srikanth Reddy M.D.